Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The genus $0$ Gromov–Witten invariants of projective complete intersections

Aleksey Zinger

Geometry & Topology 18 (2014) 1035–1114
Abstract

We describe the structure of mirror formulas for genus 0 Gromov–Witten invariants of projective complete intersections with any number of marked points and provide an explicit algorithm for obtaining the relevant structure coefficients. As an application, we give explicit closed formulas for the genus 0 Gromov–Witten invariants of Calabi–Yau complete intersections with 3 and 4 constraints. The structural description alone suffices for some qualitative applications, such as vanishing results and the bounds on the growth of these invariants predicted by R Pandharipande. The resulting theorems suggest intriguing conjectures relating GW–invariants to the energy of pseudoholomorphic maps and the expected dimensions of their moduli spaces.

Keywords
Gromov–Witten invariants, complete intersections
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 53D45
References
Publication
Received: 25 January 2013
Revised: 1 October 2013
Accepted: 24 November 2013
Published: 7 April 2014
Proposed: Jim Bryan
Seconded: Richard Thomas, Lothar Goettsche
Authors
Aleksey Zinger
Department of Mathematics
SUNY Stony Brook
Stony Brook, NY 11794-3651
USA
http://www.math.sunysb.edu/~azinger